Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF

Book Information

Authors: Kenji Nakanishi and Wilhelm Schlag
Title: Invariant manifolds and dispersive Hamiltonian evolution equations
Additional book information Zürich Lectures in Advanced Mathematics, European Mathematical Society, Zürich, vi+253 pp., ISBN 978-3-03719-095-1

References [Enhancements On Off] (What's this?)

Review Information

Reviewer: Walter A. Strauss
Affiliation: Brown University, Providence, RI 02912
Journal: Bull. Amer. Math. Soc. 50 (2013), 367-371
PII: S 0273-0979(2012)01389-7
Published electronically: October 11, 2012
Review copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia